Ofirmev, available as an injection, is an antipyretic and non-opioid analgesic agent. Which of the following is an active ingredient found in it?
 
a. Acetaminophen
b. Ibuprofen
c. Tramadol
d. Aspirin
e. Pregabalin
 
Answer: a
 
Acetaminophen (Ofirmev) is a non-salicylate antipyretic and non-opioid analgesic agent in injection dosage form. It is indicated for:

1. the management of mild to moderate pain;
2. the management of moderate to severe pain with adjunctive opioid analgesics;
3. the reduction of fever.
 
Acetaminophen (Ofirmev) may be given as a single or repeated dose for the treatment of acute pain or fever. No dose adjustment is required when converting between oral acetaminophen and Acetaminophen (Ofirmev) dosing in adults and adolescents. The maximum daily dose of acetaminophen is based on all routes of administration (i.e. intravenous, oral, and rectal) and all products containing acetaminophen.
 
Adults and adolescents weighing 50 kg and over: the recommended dosage of Acetaminophen (Ofirmev) is 1000 mg every 6 hours or 650 mg every 4 hours, with a maximum single dose of Acetaminophen (Ofirmev) of 1000 mg, a minimum dosing interval of 4 hours, and a maximum daily dose of acetaminophen of 4000 mg per day.
 
Adults and adolescents weighing under 50 kg: the recommended dosage of Acetaminophen (Ofirmev) is 15 mg/kg every 6 hours or 12.5 mg/kg every 4 hours, with a maximum single dose of Acetaminophen (Ofirmev) of 15 mg/kg, a minimum dosing interval of 4 hours, and a maximum daily dose of acetaminophen of 75 mg/kg per day.